# SDR FDEA202205171226

- Difficulty date: May 17, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND ON SEAT TRACK AT MAIN DECK CARGO   COMPARTMENT BETWEEN STATION 745 TO STATION 765 X = -8.5. EXISTING SEAT TRACK REPAIR AT MAIN DECK CARGO COMPARTMENT BETWEEN STATION 745   TO STATION 765 X = -8.5 EVALUATED AND FOUND SEAT TRACK FLANGE CRACK AT STATION   755 AND EXCEEDED LIMIT IN ACCORDANCE WITH SRM 53-00-52-1A ALLOWABLE DAMAGE 1   FIGURE 101 . SEAT TRACK REPAIR CARRIED OUT AT STATION 745 TO STATION 765 X = -8.5 IN   ACCORDANCE WITH SRM 53-00-52-2R REPAIR 1 FIGURE 201 . EO 1-5100-7-5001 B7 PART 1   TITLE : STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED . REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
